Qiying Wang
Title
Cited by
Cited by
Year
Structural nonparametric cointegrating regression
Q Wang, PCB Phillips
Econometrica 77 (6), 1901-1948, 2009
2042009
Asymptotic theory for local time density estimation and nonparametric cointegrating regression
Q Wang, PCB Phillips
Econometric Theory 25 (3), 710-738, 2009
2042009
Self-normalized Cramér-type large deviations for independent random variables
BY Jing, QM Shao, Q Wang
The Annals of probability 31 (4), 2167-2215, 2003
1832003
Donsker's theorem for self-normalized partial sums processes
M Csörgő, B Szyszkowicz, Q Wu
The Annals of Probability 31 (3), 1228-1240, 2003
1372003
An exponential nonuniform Berry-Esseen bound for self-normalized sums
BY Jing, Q Wang
The Annals of Probability 27 (4), 2068-2088, 1999
781999
A specification test for nonlinear nonstationary models
Q Wang, PCB Phillips
The Annals of Statistics 40 (2), 727-758, 2012
722012
Asymptotic theory for zero energy functionals with nonparametric regression applications
Q Wang, PCB Phillips
Econometric Theory 27 (2), 235-259, 2011
582011
Asymptotics for general fractionally integrated processes with applications to unit root tests
Q Wang, YX Lin, CM Gulati
Econometric Theory 19 (1), 143-164, 2003
582003
Martingale limit theorem revisited and nonlinear cointegrating regression
Q Wang
Econometric Theory 30 (3), 509-535, 2014
522014
Strong approximation for long memory processes with applications
Q Wang, YX Lin, CM Gulati
Journal of Theoretical Probability 16 (2), 377-389, 2003
502003
Darling-Erdős theorem for self-normalized sums
M Csörgő, B Szyszkowicz, Q Wang
Annals of probability, 676-692, 2003
382003
Limit theorems for nonlinear cointegrating regression
Q Wang
World Scientific, 2015
362015
Self-normalized limit theorems: A survey
QM Shao, Q Wang
Probability Surveys 10, 69-93, 2013
332013
Nonlinear regressions with nonstationary time series
N Chan, Q Wang
Journal of Econometrics 185 (1), 182-195, 2015
322015
Nonparametric cointegrating regression with endogeneity and long memory
Q Wang, PCB Phillips
Econometric Theory 32 (2), 359-401, 2016
312016
The invariance principle for linear processes with applications
Q Wang, YX Lin, CM Gulati
Econometric Theory 18 (1), 119-139, 2002
312002
On weighted approximations and strong limit theorems for self-normalized partial sums processes
M Csörgo, B Szyszkowicz, Q Wang
Asymptotic methods in Stochastics 44, 489-521, 2004
302004
Limit theorems for self-normalized large deviation
Q Wang
Electronic Journal of Probability 10, 1260-1285, 2005
272005
Exact convergence rate and leading term in central limit theorem for Student’st statistic
P Hall, Q Wang
The Annals of Probability 32 (2), 1419-1437, 2004
272004
The Berry-Esséen bound for studentized statistics
BY Jing, Q Wang, L Zhao
The Annals of Probability 28 (1), 511-535, 2000
262000
The system can't perform the operation now. Try again later.
Articles 1–20